MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX; PORT ACCESS NEEDLE

C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX; PORT ACCESS NEEDLE
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer "patient was running a blood transfusion through his ivad.At the end of the infusion, patient notified rn that he had blood on him.Rn paused infusion and checked tubing, connection between tubing and microclave cap, and connection between microclave cap and line.The leakage was noted to be between the microclave cap and the line.Provider notified.No patient harm, injury, complication, or negative outcome as a result.Our team is not sure if this is a connection issue between the hub at the distal end of the ivad tubing or with the microclave somehow.The patient was accessed, flushed, blood infusion and when it was finishing up blood was leading out of the connection of microclave/hub.It does not appear to be leaking from below the hub/where the cracks were occurring in the previous ivad product.".
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leak could not be confirmed.The product returned for evaluation was one 20g powerloc max infusion set w/o y-site.A gross visual inspection of the returned unit found no damage or defects to the components.The unit was leak tested by flushing the infusion set with water using a luer lock syringe.No leaks were observed during testing.The infusion set female luer and injection cap male luer were tested with a pass/fail gauge.Both luers were found to be within specification.Based on the available evidence, the reported defect could not be confirmed.

Brand Name
POWERLOC MAX
Common Device Name
PORT ACCESS NEEDLE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city UT 84116
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22323807
Report Number3006260740-2025-04258
Device Sequence Number12964872
Product Code FPA
UDI-Device Identifier00801741047466
UDI-Public(01)00801741047466(11)250306(17)280216(10)ASKPFC081
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K153440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0142075
Device Lot NumberASKPFC081
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown